PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 1 | 46-59
Tytuł artykułu

On unitary Cauchy filters on topological monoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For Hausdorff topological monoids, the concept of a unitary Cauchy net is a generalization of the concept of a fundamental sequence of reals. We consider properties and applications of such nets and of corresponding filters and prove, in particular, that the underlying set of a given monoid, endowed with the family of such filters, forms a Cauchy space whose convergence structure defines a uniform topology. A commutative monoid endowed with the corresponding uniformity is uniform. A distant purpose of the paper is to transfer the classical concepts of a completeness and of a completion into the theory of topological monoids.
Słowa kluczowe
Twórcy
  • Moscow State Forestry University, department of mathematics,
    Moscow, Russian Federation, averbuch@gmx.de
Bibliografia
  • [1] J.H. Carruth, J.A. Hildebrant, R.J. Koch, The theory of topological semigroups, Pure and Applied Mathematics, MarcelDekker Inc., New York, 1983.
  • [2] R. Engelking, General topology. Rev. and compl. ed., Sigma Series in Pure Mathematics, 6., Berlin: HeldermannVerlag, 1989, viii + 529 pp., ISBN 3-88538-006-4, Zbl 0684.54001.
  • [3] H.H. Keller, Die Limes-Uniformisierbarkeit der Limesräume, Math. Ann., 1968, 176, 334-341.
  • [4] E. Lowen-Colebunders, Function Classes of Cauchy Continuous Maps, Pure and Applied Mathematics, Marcel DekkerInc., New York, 1989.
  • [5] D. Marxen, Uniform semigroups, Math. Ann., 1973, 202, 27-36.
  • [6] J.F. Ramaley, O. Wyler, Cauchy spaces, http://repository.cmu.edu/math/ 97, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_taa-2013-0006
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.